# SDR SWA980595

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 360-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE VISIT, REPAIRED SKIN LAP AT BS 360 TO 540, STR 14L, BS 360 TO 540 STR 10L, BS 360 TO 540 STR 4L, BS 360 TO 540 STR 4R AND BS 360 TO 540 STR 10R.  REPAIRED PER SWA ACO 6717-53.
